• Is this muscle/joints pains from taxol OR neuropathy pain? Been having shooting spasms, and a little trouble walking? what to do?

    Asked by emdanuco on Sunday, April 21, 2013

    Is this muscle/joints pains from taxol OR neuropathy pain? Been having shooting spasms, and a little trouble walking? what to do?

    7 Answers from the Community

    7 answers
    • lchapman2000's Avatar

      Call your oncologist. I had that after my firstt infusion and she said it was an allergy. Of course, I had excrutiating pain and couldn't walk. It felt like someone shattered all of my bones. They told me to take Benadryl and the Dexamethasone every 4 hours during the day for the next 48 hours. It helped. The next infusion they switched chemos.

      over 3 years ago
    • BuckeyeShelby's Avatar

      For me, it was the Taxol, per my oncologist. I also have neuropathy. For me, neuropathy is mostly numbness in my hands and feet. The occasional pain I get is nothing compared to after my 1st chemo. Mostly it's just annoying. I hope you find a solution.

      over 3 years ago
    • Kathy's Avatar

      If the pain is severe you can even call the doctor or the doctor on call and not wait until Monday morning. I know from experience for instance when the kids were little the doctor on call had a way of letting you know they were not happy about the intrusion but to me the oncology doctors and staff are extremely compassionate. I think they expect the calls and rotate the shifts. Hope you can feel better soon.

      over 3 years ago
    • Ydnar2xer's Avatar

      I never got joint pains, but did get neuropathy from the Taxol I took during chemo. I finished chemo (except for my Herceptin) the end of January, but still have a little bit of neuropathy in both toes and fingers. Some days are worse than others. Only one time during chemo did the neuropathy hurt so much that I finally took something to make me sleep and went to bed to sleep it off! It's very irritating, isn't it? Seems like "they" should be able to find a cure for it--Gaberpentin (sp?) doesn't really work for me unless I'm taking it 300 mg 3x a day--and even then, results are mixed! You have my sympathy.

      over 3 years ago
    • Cindy's Avatar

      Joint/muscle pain is listed as a side affect of taxol on the following website: http://www.drugs.com/sfx/taxol-side-effects.html . I had muscle/joint pain when I was on taxol and had a little trouble walking after my last treatment. I still have some problems with neuropathy a little over 2 years after my last treatment although it has improved. I also still get muscle cramps occasionally at night time. I told my doctor about my problems when I was going through chemotherapy but about all he said was that I needed the chemotherapy to keep my cancer from coming back. He didn't offer any solutions for these side affects.

      over 3 years ago
    • emdanuco's Avatar

      Thank you all so much for your time and help. I spoke to my Oncologist that day. She asked me to take Vicodin and Ativan for the pain but unfortunately it did not provide optimal relief but I will see the Pain Mngt team for better option prior to my next round.
      The joint/muscle pains were worse on day 2-3 after chemo but started subsiding after day 5 as my Oncologist assured me. Leg weakness/ trouble walking worse on day 4, with occ. Feet/hands tingling and numbness that started fading by day 6-7

      over 3 years ago
    • Joachima's Avatar

      I was taking Gemzar and Taxotere. For me, the severe muscle/bone pain that hindered my walking was from the Taxotere. My neuropathy was mild compared to some people - numbness in my hands only, and it is almost all gone - April 20, 2012 was my last chemo treatment. Hope this helps, but your oncologist is the one that can answer your question best.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more endometrial (uterine) cancer questions.  Also, don't forget to check out our Endometrial (Uterine) Cancer page.